# SDR ABXA9700157

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912492
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTION, FOUND THE FORWARD SERVICE DOOR JAMB DAMAGED AT BAYONET ROLLERS.  REPAIRED DOOR JAMB IAW DC-9 SRM CHAPTER 53-05 FIGURE 42.
